Journal of Applied Mathematics and Stochastic Analysis
Volume 10 (1997), Issue 3, Pages 297-304
Transformations of certain generalized Kampé de Fériet functions II
“Nyuggel”, Lunabister, Dunrossness, Shetland, ZE2 9JH, United Kingdom
Received 1 May 1996; Revised 1 October 1996
Copyright © 1997 Harold Exton. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The development of identities of multivariable hypergeometric functions is
further extended based upon the methods of the previous study (H. Exton,
J. Phys. A29 (1996), 357-363) these functions occur in various applications
in the fields of physics and quantum chemistry.